Alert archive / Arkansas / Wind Advisories in 2020
Wind Advisory 3, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Apr 22, 2020, 3:38 PM CDT for 14 counties in Arkansas. It took effect at Apr 22, 2020, 7:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2020, 3:38 PM CDT (20:38 UTC)
- In effect from
- Apr 22, 2020, 7:00 PM CDT
- Expired
- Apr 23, 2020, 3:49 AM CDT
- In force
- 9 hr
- Issued by
- NWS Little Rock, AR
Counties Arkansas County, AR, Desha County, AR, Drew County, AR, Independence County, AR, Jackson County, AR, Lawrence County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Randolph County, AR, Sharp County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 78 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2111 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
849 WWUS74 KLZK 222038 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 338 PM CDT Wed Apr 22 2020 ARZ007-008-016-017-025-033-034-045>047-057-230445- /O.NEW.KLZK.WI.Y.0003.200423T0000Z-200423T1200Z/ Sharp-Randolph-Independence-Lawrence-Jackson-White-Woodruff- Lonoke-Prairie-Monroe-Arkansas- Including the cities of Cave City, Ash Flat, Hardy, Attica, Pocahontas, Batesville, Walnut Ridge, Hoxie, Newport, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Stuttgart, and De Witt 338 PM CDT Wed Apr 22 2020 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Primarily over the eastern third of the state of Arkansas. * WHEN...From 7 PM this evening to 7 AM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Cavanaugh
2 follow-up statements
590 WWUS74 KLZK 230157 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 857 PM CDT Wed Apr 22 2020 ARZ064-065-069-231200- /O.EXA.KLZK.WI.Y.0003.000000T0000Z-200423T1200Z/ Lincoln-Desha-Drew- Including the cities of Star City, Gould, Dumas, McGehee, and Monticello 857 PM CDT Wed Apr 22 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...South winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Lincoln, Desha and Drew Counties. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. *PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ARZ007-008-016-017-025-033-034-045>047-057-231200- /O.CON.KLZK.WI.Y.0003.000000T0000Z-200423T1200Z/ Sharp-Randolph-Independence-Lawrence-Jackson-White-Woodruff- Lonoke-Prairie-Monroe-Arkansas- Including the cities of Cave City, Ash Flat, Hardy, Attica, Pocahontas, Batesville, Walnut Ridge, Hoxie, Newport, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Stuttgart, and De Witt 857 PM CDT Wed Apr 22 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of central, eastern, north central and southeast Arkansas. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
254 WWUS74 KLZK 230849 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 349 AM CDT Thu Apr 23 2020 ARZ007-008-016-017-025-033-034-045>047-057-064-065-069-231000- /O.CAN.KLZK.WI.Y.0003.000000T0000Z-200423T1200Z/ Sharp-Randolph-Independence-Lawrence-Jackson-White-Woodruff- Lonoke-Prairie-Monroe-Arkansas-Lincoln-Desha-Drew- Including the cities of Cave City, Ash Flat, Hardy, Attica, Pocahontas, Batesville, Walnut Ridge, Hoxie, Newport, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Stuttgart, De Witt, Star City, Gould, Dumas, McGehee, and Monticello 349 AM CDT Thu Apr 23 2020 ...WIND ADVISORY IS CANCELLED... Surface winds have diminished across the region early this morning. Thus, the Wind Advisory has been cancelled. $$ 44
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Apr 22, 3:23 PM CDT, 15 minutes earlier.
Area forecast discussion, Apr 22, 3:23 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 323 PM CDT Wed Apr 22 2020 .SHORT TERM...Today Through Friday 18Z subjective surface analysis showed a surface low pressure system over southwest Oklahoma with a plume of upper 60s to lower 70s dew points east of the surface low extending from north central Texas into south central Oklahoma. We sent up an 18Z weather balloon and the sounding showed some steep mid-level lapse rates but showed a pocket of dry air in the lowest 2-3 km of the atmosphere. SPC mesoanalysis corroborated this low level dry air showing a plume of 850 mb moisture extending from north central Texas into south central Oklahoma in line with the higher surface dew points. Early afternoon water vapor satellite imagery showed a strong shortwave trough over western Oklahoma spreading large scale forcing for ascent over central and eastern Oklahoma. The lift associated with the shortwave trough has allowed the surface cyclone to deepen over west central Oklahoma, and all models indicate that this surface cyclone will move east with the shortwave trough this afternoon through the early morning hours of Thursday. The 18Z LZK RAOB featured a fairly large clockwise looping hodograph with 0-3 km helicity values over 500 m2/s2. Early afternoon SPC mesoanalysis was in line with the LZK RAOB but also showed a large area of nearly 1000 m2/s2 of 0-3 km helicity over northwest Arkansas. This incredible amount of low-level helicity/wind shear is not within the effective inflow layer of elevated thunderstorms over Arkansas at this time, but is indicative of strong warm air advection and low-level lift over the northwest part of the state. This strong low-level lift should be sufficient to allow for the continued development of widespread rain showers with embedded thunderstorms over Arkansas from this afternoon through midnight tonight. Steep mid-level lapse rates will allow elevated storms to provide a hail threat from the time of this discussion through the overnight hours...however the threat for damaging winds and tornadoes is dependent upon the track of the surface low and the ability for the deep plume of moisture to make it into Arkansas after 00Z this evening. The primary forecast challenge for late this afternoon into this evening will be tracking the low-level moisture plume and surface low to determine the likelihood of surface based storms initiating over southwest Arkansas after 00Z. The RAP is the most aggressive bringing upper 60s dew point values into southwest Arkansas and even approaching central Arkansas with the surface low moving over the northwest portion of the state. If this is modeled correctly, the southwestern portion of Arkansas would be in an ideal thermodynamic and kinematic environment for supercell thunderstorms with all modes of severe weather possible (e.g. large hail, damaging winds, and tornadoes). However the NAM and HRRR bring the surface low over west central Arkansas, essentially keeping the warm sector, and the threat for surface based storms, generally south of Arkansas and over northern Louisiana. Will have to keep a close eye on surface observations from this afternoon through this evening as short term surface analysis and mesoscale forecasting will be extremely important through 06Z tonight. Obviously the worst case scenario is the RAP, and the best case scenario is the NAM. By 00Z we should have a better idea on the track of the surface low and will have a better handle on the severe thunderstorm and tornado threat over southwest and central Arkansas this evening through the early morning hours on Thursday. As precipitation exits Arkansas from west to east Thursday morning drier air will build across the state as a pacific type cold front moves across the state. Have a wind advisory in effect from 00Z to 12Z for eastern Arkansas as the surface low moves across the state. Winds should diminish in intensity behind the front as the surface low moves away from the state relaxing the pressure gradient. Winds will generally be out of the west-northwest during the day on Thursday, and aside from some lingering showers in the morning, skies should clear out in the afternoon for most of the state. Another upper level trough will move east over Arkansas on Friday, bringing another round of showers and thunderstorms across the state Friday afternoon and evening. There is another conditional threat for severe weather Friday afternoon and evening, and once again the primary forecast challenge will be whether or not a strong plume of low-level moisture is able to make it back into the state Friday. The position of the surface low will once again play an important role in the areal extent and severity of storms Friday afternoon and evening. If the surface low tracks over northern Arkansas and can advect mid 60s dew points into the state, we may have enough surface based CAPE to allow for supercell thunderstorms in another highly sheared environment. With the pacific front moving across Arkansas on Thursday, it may be difficult for deep moisture to make it back across the state. Either way we will have widespread showers and thunderstorms, but the severity of the storms will depend on the ability for the low-level atmosphere to recover moisture during the day on Friday. At this time due to the short period of southerly flow behind the pacific front on Thursday, think that the most likely scenario is for elevated thunderstorms posing a threat for damaging winds from microbursts and large hail. If moisture return is quick to return, the severe weather threat may be higher Friday afternoon and evening across central and southern Arkansas. Cavanaugh && .LONG TERM...Friday Night Through Wednesday A trough will be progressing Ewrd across AR at the beginning of the long term, allowing for rain and thunderstorm chances Fri night into Sat morning along a tailing cold front. Modest buoyancy and bulk wind shear could promote stronger and at times, severe thunderstorms over portions of Srn AR, and subsequent fcst cycles will continue to refine the severe weather threat. The sfc low will quickly lift towards the N/E, with cooler, drier air filtering into the state under N/W flow. High pressure will settle over the Natural State through the weekend, promoting settled conditions with seasonable temperatures. By the beginning of the new work week, Srly flow returns to the region, promoting another warm up. Rain chances will increase in coverage from the N/W towards the E on Tues with a few rumbles of thunder possible in the presence of marginal buoyancy. Another front will push through the state late in the period, cutting off rain chances from N to S Wed evening with another settled conditions once again returning. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 58 71 52 74 / 100 40 0 50 Camden AR 61 78 54 81 / 100 10 0 30 Harrison AR 54 69 51 67 / 100 40 10 70 Hot Springs AR 59 75 54 77 / 100 20 0 40 Little Rock AR 59 74 54 76 / 100 30 0 40 Monticello AR 62 75 56 79 / 100 20 0 20 Mount Ida AR 58 75 54 76 / 90 10 0 50 Mountain Home AR 55 69 49 70 / 100 50 0 60 Newport AR 59 70 53 73 / 90 40 0 40 Pine Bluff AR 60 74 54 78 / 100 20 0 30 Russellville AR 58 74 54 74 / 100 20 0 60 Searcy AR 59 73 52 75 / 100 40 0 40 Stuttgart AR 61 73 55 75 / 100 30 0 30 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...CAVANAUGH / Long Term...GREEN
Hazardous weather outlook, Apr 22, 3:02 AM CDT, 12 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 302 AM CDT Wed Apr 22 2020 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-231000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 302 AM CDT Wed Apr 22 2020 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Some strong to severe thunderstorms will be possible this morning across portions of western into southwest Arkansas. Large hail will be the primary threat with the strongest storms...with locally heavy rainfall also possible. There will be a break in thunderstorm activity later this morning. However...additional thunderstorms will increase in coverage by this afternoon and into the evening hours. Some severe thunderstorms will be possible with this activity. The best chances for seeing organized severe weather look to be across the the southwest half of the area. Damaging winds and large hail will be the primary threats expected with the strongest storms...with tornadoes also possible. The threat for tornadoes will be highest across far southwest into southern Arkansas...with the damaging wind threat also highest in this same area. The threat for large hail will exist in this same region...but could extend further north across a larger portion of the area. Locally heavy rainfall will also be possible...with rainfall amounts of 1 to 2 inches forecast. Locally higher amounts nearing 3 inches could be seen...which could lead to an isolated flash flood threat. Expect the threat for severe weather and thunderstorms to decrease after midnight...with the threat for hazardous weather becoming low by Thursday morning. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday Thunderstorms return to the forecast Friday and Friday night. A strong to severe thunderstorm could be seen Friday afternoon and evening. The threat for hazardous weather looks to become low by Saturday. .Spotter Information Statement... Spotter activation may be needed this afternoon and evening. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 62/69
In the hours before
Special weather statement, Apr 22, 1:17 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
117 PM CDT Wed Apr 22 2020
ARZ037-038-041-042-221845-
Scott AR-Yell AR-Garland AR-Montgomery AR-
117 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARLAND...
SOUTHEASTERN SCOTT...SOUTHWESTERN YELL AND MONTGOMERY COUNTIES UNTIL
145 PM CDT...
At 117 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Cardiff to near Mimosa.
Movement was northeast at 70 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Danville... Mount Ida...
Norman... Oden...
Mimosa... Gravelly...
Fourche Valley... Mauldin...
Muddy Creek WMA... Belleville...
Avant... Black Springs...
Corinth... Wing...
Mt Tabor... Fannie...
Bluffton... Lena Landing Rec Area...
Rover... Blue Ball...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3514 9345 3483 9328 3478 9329 3477 9325
3467 9320 3442 9376 3484 9389
TIME...MOT...LOC 1817Z 232DEG 60KT 3479 9385 3450 9370
CooperSpecial weather statement, Apr 22, 1:29 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Little Rock AR
129 PM CDT Wed Apr 22 2020
ARZ030-037-038-221900-
Scott AR-Logan AR-Yell AR-
129 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...NORTHEASTERN SCOTT AND
NORTHWESTERN YELL COUNTIES UNTIL 200 PM CDT...
At 129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Midland to near Fourche Valley. Movement
was northeast at 65 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Booneville... Paris...
Danville... Mansfield...
Magazine... Subiaco...
Ratcliff... Blue Mountain...
Cardiff... Petit Jean River WMA...
Mosley... Stonehouse Recreation Area...
Gravelly... Fourche Valley...
Mount Magazine... Echo...
Belleville... Havana...
Caulksville... Corinth...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3508 9422 3510 9414 3514 9414 3514 9403
3523 9403 3523 9392 3532 9392 3531 9381
3538 9381 3514 9309 3513 9308 3484 9358
3497 9422 3498 9423 3506 9423 3506 9425
TIME...MOT...LOC 1829Z 240DEG 56KT 3514 9437 3489 9361
CooperSpecial weather statement, Apr 22, 1:37 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
137 PM CDT Wed Apr 22 2020
ARZ039-041>043-221900-
Perry AR-Saline AR-Garland AR-Montgomery AR-
137 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERRY...NORTHWESTERN
GARLAND...NORTHWESTERN SALINE AND EASTERN MONTGOMERY COUNTIES UNTIL
200 PM CDT...
At 136 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Lake Ouachita State Park, or 20 miles northwest of
Hot Springs, moving northeast at 65 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Hot Springs Village... Jessieville...
Avant... Lena Landing Rec Area...
Hamilton... Mt Tabor...
Reform...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3472 9343 3477 9334 3477 9329 3480 9329
3486 9319 3486 9293 3475 9274 3457 9337
3463 9344
TIME...MOT...LOC 1836Z 240DEG 56KT 3469 9332
CooperSpecial weather statement, Apr 22, 2:04 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
204 PM CDT Wed Apr 22 2020
ARZ022-031-038-221945-
Pope AR-Yell AR-Conway AR-
204 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CONWAY...CENTRAL YELL
AND SOUTHERN POPE COUNTIES UNTIL 245 PM CDT...
At 204 PM CDT, Doppler radar was tracking a strong thunderstorm over
Petit Jean River WMA, or near Danville, moving northeast at 65 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Russellville... Danville...
Dardanelle... Atkins...
Pottsville... Ola...
Lake Dardanelle State Park... Carden Bottoms...
Happy Bend... Solgohachia...
Mt Nebo State Park... Hattieville...
Petit Jean State Park... Plainview in Yell County...
Petit Jean River WMA... Galla Creek WMA...
Mosley... Lake Dardanelle...
Belleville... Corinth...
LAT...LON 3521 9330 3521 9328 3523 9328 3538 9308
3523 9260 3508 9303 3508 9305 3506 9305
3496 9334 3500 9342 3508 9348
TIME...MOT...LOC 1904Z 247DEG 56KT 3507 9327
CooperSpecial weather statement, Apr 22, 2:17 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
217 PM CDT Wed Apr 22 2020
ARZ021-022-030-221945-
Pope AR-Johnson AR-Logan AR-
217 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...SOUTHERN
JOHNSON AND WEST CENTRAL POPE COUNTIES UNTIL 245 PM CDT...
At 217 PM CDT, Doppler radar was tracking a strong thunderstorm near
Subiaco, or near Paris, moving northeast at 65 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Clarksville... Paris...
Lamar... London...
Knoxville... Subiaco...
Hartman... Scranton...
Woodland... Hinkle...
Hoyt... Midway in Logan County...
Spadra... Tokalon...
Holman... Lake Dardanelle...
Coal Hill... Caulksville...
Morrison Bluff... Roseville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3532 9385 3532 9381 3541 9381 3541 9380
3536 9375 3537 9372 3538 9371 3545 9371
3556 9343 3551 9322 3532 9317 3530 9326
3532 9328 3530 9328 3521 9377 3526 9387
TIME...MOT...LOC 1917Z 246DEG 56KT 3535 9366
CooperSpecial weather statement, Apr 22, 3:16 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
316 PM CDT Wed Apr 22 2020
ARZ030-037-038-040-222045-
Polk AR-Scott AR-Logan AR-Yell AR-
316 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LOGAN...
NORTHEASTERN POLK...SCOTT AND SOUTHWESTERN YELL COUNTIES UNTIL 345 PM
CDT...
At 316 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Beauchamp, or 8 miles north of Mena, moving northeast
at 65 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mena... Waldron...
Beauchamp... Cardiff...
Queen Wilhelmina State Park... Gravelly...
Polk County Fairgrounds... Muddy Creek WMA...
Acorn... Union Hill...
Olio... Cedar Creek...
Y City... Rich Mountain...
Nola... Needmore...
Harvey... Boles...
Parks... Eagleton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3514 9387 3482 9352 3474 9373 3475 9374
3474 9375 3473 9378 3472 9378 3471 9382
3471 9387 3469 9387 3454 9430 3470 9441
TIME...MOT...LOC 2016Z 242DEG 57KT 3470 9424
67The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:50 AM CDT | Special Weather Statement | LZK | Polk | 25 min |
| Apr 22, 2:41 AM CDT | Special Weather Statement | LZK | Pike | 34 min |
| Apr 22, 10:14 AM CDT | Special Weather Statement | LZK | Logan | 31 min |
| Apr 22, 11:11 AM CDT | Special Weather Statement | LZK | Clark | 34 min |
| Apr 22, 11:57 AM CDT | Special Weather Statement | LZK | Montgomery | 33 min |
| Apr 22, 12:17 PM CDT | Special Weather Statement | LZK | Montgomery | 28 min |
| Apr 22, 12:18 PM CDT | Special Weather Statement | LZK | Polk | 27 min |
| Apr 22, 12:23 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 17 min |
| Apr 22, 12:24 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew | 23 min |
| Apr 22, 12:39 PM CDT | Special Weather Statement | LZK | Calhoun, Ouachita | 36 min |
| Apr 22, 12:46 PM CDT | Special Weather Statement | LZK | Drew | 29 min |
| Apr 22, 12:53 PM CDT | Special Weather Statement | LZK | Scott | 37 min |
| Apr 22, 1:02 PM CDT | Special Weather Statement | LZK | Scott | 28 min |
| Apr 22, 1:17 PM CDT | Special Weather Statement | LZK | Montgomery, Yell | 28 min |
| Apr 22, 1:29 PM CDT | Special Weather Statement | LZK | Logan, Yell | 31 min |
| Apr 22, 1:37 PM CDT | Special Weather Statement | LZK | Garland | 23 min |
| Apr 22, 1:58 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Yell | 20 min |
| Apr 22, 2:04 PM CDT | Special Weather Statement | LZK | Yell | 41 min |
| Apr 22, 2:17 PM CDT | Special Weather Statement | LZK | Johnson | 28 min |
| Apr 22, 3:16 PM CDT | Special Weather Statement | LZK | Scott | 29 min |
| Apr 22, 3:35 PM CDT | Flash Flood Watch | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 8 more | 10 hr |
| Apr 22, 3:35 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 40 min |
| Apr 22, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 23 min |
| Apr 22, 4:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Searcy | 26 min |
Nearby
Wind Advisories in Arkansas, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.